# SDR UPS05845420

- Difficulty date: August 12, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs 1100 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CUSP CRACKED FS 1100 L21R.  REMOVED CUSP DOUBLER AT FS 1100 L21R AND REMOVED DAMAGED SECTION OF L21R IAW SRM 51-1-20A AND SRM 53-2-5 FIG 15.  FABRICATED AND INSTALLED SPLICE PLATE -3 AND -5, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-5 FIG 15 AND TR 53-179 AND BOEING MESSAGE NUMBER 1-115367837-2.
